MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION AUTOCLAVABLE INTERNAL HANDLES, MOLDED

ZOLL MEDICAL CORPORATION AUTOCLAVABLE INTERNAL HANDLES, MOLDED
Model Number 1011-0140-01
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that during biomed testing, the associated device allowed too high joule output using these internal paddles.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The complainant was contacted for return of the device.The customer has responded and indicated that the event internal handles were discarded and they are not available for evaluation.

Brand Name
AUTOCLAVABLE INTERNAL HANDLES, MOLDED
Common Device Name
INTERNAL HANDLES
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key14428116
Report Number1220908-2022-01747
Device Sequence Number5774967
Product Code LDD
UDI-Device Identifier00847946022372
UDI-Public00847946022372
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1011-0140-01
Device Catalogue Number8011-0140-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2022
Supplement Date Received by Manufacturer04/25/2022
Initial Report FDA Received Date05/18/2022
Supplement Report FDA Received Date06/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown